| Model Number |
HexaVue SCC 1.0 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported during a patient procedure the touch panels to their hexavue custom room rack were "unresponsive", resulting in a procedure delay.No report of injury.
Additional Manufacturer Narrative
Investigation in progress.A follow-up report will be submitted when additional information becomes available.